# SDR SWAA062506

- Difficulty date: July 17, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 63,493 hours, 59,418 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT MLG HANGER SHAFT AFT FITTING CORRODED.  REMOVED AND REPLACED MLG SHAFT AFT FITTING PER MM.
